MAUDE Adverse Event Report: NUMED, INC. TYSHAK II; PERCUTANEOUS TRANSLUMINAL VALVULOPLASTY CATHETER

NUMED, INC. TYSHAK II; PERCUTANEOUS TRANSLUMINAL VALVULOPLASTY CATHETER
Model Number 105
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The comparative catheter was pulled and tested for rbp.The labeled rbp for this device is 2.0 atm.The comparative catheter did not burst until 3.5 atm.As specified in the report, it is unknown as to what pressure the complaint catheter burst at.Most balloon bursts are contributed to over pressurization of the balloon.The physician did not used an inflation device with pressure gauge as is recommended in the instructions for use.The inflation device with pressure gauge is recommended to monitor the pressure, so that the rbp is not exceeded.Device not returned.
 
Event or Problem Description
As per the report from bis - "during a valvuloplasty procedure, physician had the balloon rupture upon inflation.There was not harm caused to the patient and the procedure ended up with a good result, despite this rupture.The cardiac output prior to the procedure was a 1.6 and after the procedure it was an avg of 1.95.Calcification was noted at the procedure site.An inflation device with pressure gauge was not used.The atm at which the balloon ruptured is unknown because a syringe was used.The catheter shaft was not kinked.A 9f terumo pinnacle sheath was used.No unusual patient anatomy was reported.".

Brand Name
TYSHAK II
Common Device Name
PERCUTANEOUS TRANSLUMINAL VALVULOPLASTY CATHETER
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6669240
Report Number1318694-2017-00019
Device Sequence Number16161115
Product Code LIT
UDI-Device Identifier04046964339417
UDI-Public04046964339417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2022
Device Model Number105
Device Catalogue NumberPDC540
Device Lot NumberTT-12561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1